Differential and Integral Equations

An exact formula for the branch of period-$4$-solutions of $\dot x=-\lambda f(x(t-1))$ which bifurcates at $\lambda=\pi/2$

O. Arino and A. A. Chérif

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 2 (1989), 162-169.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371648740

Mathematical Reviews number (MathSciNet)
MR984184

Zentralblatt MATH identifier
0723.34052

Subjects
Primary: 34K15
Secondary: 34C25: Periodic solutions 58F14 58F22

Citation

Arino, O.; Chérif, A. A. An exact formula for the branch of period-$4$-solutions of $\dot x=-\lambda f(x(t-1))$ which bifurcates at $\lambda=\pi/2$. Differential Integral Equations 2 (1989), no. 2, 162--169. https://projecteuclid.org/euclid.die/1371648740


Export citation